# SDR UALA2011060602753

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON INNER CHORD OF CUSP WEB AT LT FS 1015 TO 1025 LBL68.  MAJOR REPAIR ACCOMPLISHED: FABRICATED AND INSTALLED INNER CHORD, SPLICE CHANNEL AND STRAP BTW STA 1011 - 1040, LBL 68 PER PEMCO EA PD57-53-133 ON PEMCO NR 2647N00404.
